Alert archive / West Virginia / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Pittsburgh, PA

June 28, 2013Marion County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at Jun 28, 2013, 2:37 PM EDT for Marion County, West Virginia. It was in force for 83 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 2:37 PM EDT (18:37 UTC)
Expired
Jun 28, 2013, 4:00 PM EDT
In force
83 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

County Marion County, WV

The radar

The Pittsburgh radar (KPBZ), 113 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:02 PM EDTFLASH FLOODFairmont, WVLOCUST AVE AREA AND ADJACENT LOW LYING AREAS AND WATER COMING UP THROUGH THE STORM DRAINS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 842 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
842 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS51 KPBZ 281837
FFWPBZ
WVC049-282000-
/O.NEW.KPBZ.FF.W.0008.130628T1837Z-130628T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
237 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MARION COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 400 PM EDT

* AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH TORRENTIAL DOWNPOURS OVER MARION COUNTY.  HEAVY 
RAIN WILL CONTINUE WITH THE HEAVY RAIN FALLING OVER THE SAME AREAS.  
FLASH FLOODING IS LIKELY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL STREAMS...LOW LYING
SPOTS ON ROADS...AND POOR DRAINAGE AREAS. MOVE TO HIGHER GROUND NOW.

NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. 
FLOOD WATER IS USUALLY DEEPER THAN IT APPEARS...AND ONE FOOT OF 
FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. 
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.

&&

LAT...LON 3940 8010 3939 8020 3944 8028 3947 8049
      3951 8047 3957 8050 3960 8047 3960 8045
      3964 8043 3963 8037 3961 8035 3961 8016
      3949 8001 3945 7994 3938 8006

$$
1 follow-up statement
047 
WGUS71 KPBZ 281945
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
345 PM EDT FRI JUN 28 2013

WVC049-281954-
/O.CAN.KPBZ.FF.W.0008.000000T0000Z-130628T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION WV-
345 PM EDT FRI JUN 28 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MARION COUNTY...

THE THUNDERSTORMS THAT PRODUCED THE FLASH FLOODING IN THE FAIRMONT 
AREA HAVE MOVED OUT OF THE COUNTY.  STREAMS AND CREEKS HAVE RECEDED 
BACK INTO THEIR BANKS. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR WESTERN MARYLAND AND EAST CENTRAL OHIO AND SOUTHWESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

LAT...LON 3940 8010 3939 8020 3944 8028 3947 8049
      3951 8047 3957 8050 3960 8047 3960 8045
      3964 8043 3963 8037 3961 8035 3961 8016
      3949 8001 3945 7994 3938 8006

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 1:59 PM EDT, 38 minutes earlier.

Area forecast discussion, Jun 28, 1:59 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
159 PM EDT FRI JUN 28 2013

.SYNOPSIS...
A BROAD UPPER-LEVEL LOW PRESSURE SYSTEM WILL LINGER OVER THE
GREAT LAKES INTO NEXT WEEK. PERIODIC DISTURBANCES WILL SUPPORT
DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH SATURDAY/...
UPDATE TO REFLECT TRENDS IN PCPN CVRG AND TO ISSUE SVR TSTM WATCH
IN EFFECT UNTIL 800 PM. PREV DISCUSSION FOLLOWS...

CLDS BCMG BKN ATTM...LEADING TO PARTIAL INSOLATION OF A VERY MOIST
AND WKLY-CAPPED AMS. A PLUME OF STEEPER MID-LVL LAPSE RATES IS
SPREADING ACRS SRN HALF OF FCST AREA...SUPPLEMENTED FURTHER BY H5
COLD POOL MOVG SEWD FROM MI IN ASSOCIATION WITH APRCHG SHRTWV TROF.
THIS COLD POOL WILL AID IN DVLPMT OF TWO FOCUSED AREAS OF CNVCTN.

ONE CLUSTER HAS BCM MORE VIGOROUS AS OF 15Z IN VCTY OF KERI. THESE
TSTMS WILL MOVE EWD AND WILL RMN GENLY ELEVATED OWING TO COOL
LOW-LVL TEMPS. A FEW OF THESE TSTMS MAY GRAZE NRN ZONES.

SECOND CLUSTER IS SHOWING SIGNS OF DVLPMT IN SERN OH AND NRN WV...
ONLY SLGTLY AHD OF THEIR DVLPMT IN HI-RES MODELS. THIS CNVCTN IS
LOCATED IN PLUME OF STEEPER LAPSE RATES...HIGHER BNDRY-LYR MSTR
AND BETTER INSOLATION. GIVEN AMPLE BULK SHEAR FOR ORGANIZED
UPDRAFTS...THIS CLUSTER XPCD TO POSE GREATER THREAT OF SVR WX THIS
AFTN AS HEATING CONTS. STRAIGHT-LINE HODOGRAPHS SUGGEST VERY LOW
RISK OF TORNADOES...BUT ENVIRONMENTAL CONDS FAVOR DMGG WIND GUSTS
AND HAIL.

PCPN WILL SPREAD SEWD THIS EVE. RENEWED SHWRS MAY DVLP LATE TNGT
VCTY KCLE AND KERI AND COULD IMPACT NWRN ZONES. CLD CVR WILL LMT
COOLING A BIT...BUT MINIMA SHOULD APRCH DEWPT TEMPS OVNGT. A BIT
OF FOG THUS WILL BE PSBL.

LOW-LVL AMS WILL NOT CHG ON SAT...BUT LAPSE RATES XPCD TO BE WKR.
THUS...WEAKER INSTBY WILL NOT FAVOR SVR WX TMW. BUT TSTMS STILL
LKLY TO DVLP...SPCLY ALONG A STALLED FRONTAL BNDRY FROM NR KERI-
KAKR. POPS WERE INCRD TO LKLY CATEGORY IN NWRN-WRN ZONES AS A
RESULT. MAXIMA WILL BE IN THE 70S AREAWIDE.   UPDATE...KRAMAR

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
UPPER LEVEL CUT OFF LOW CONTINUES UNUSUAL RETROGRESSION SOUTHWEST
THROUGH THIS PERIOD. SURFACE LOW FOLLOWS SUIT...SLIDING OVER OHIO
VALLEY. COLD POOL ALOFT ASSOCIATED WITH H5 LOW OF -12C TO -14C
DRIFTS SOUTHWEST AS WELL. THIS WILL AID IN DIURNAL CLOUDS AND
PRECIP. WENT WITH DIURNAL TREND IN POPS. ANY LINGERING PRECIP IN
EVENING TO BE SHOWERS AND WITH ADDED DAYTIME INSTABILITY BROUGHT
IN CHANCE THUNDER.

MODELS AGREE ON SOUTHWEST RETROGRESSION OF THE H5 LOW BUT
PINPOINTING HIGHEST POPS AT THIS TIME DIFFICULT. BOTH NAM AND GFS
SUGGESTING LIKELY POPS LATE AFTERNOON ON SATURDAY AND SUNDAY.
HOWEVER...POSITIONING OF LIKELY POPS DIFFERENT DEPENDING ON MODEL.
OPTED TO KEEP POPS IN THE HIGH CHC CATEGORY DUE TO UNCERTAINTY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
SAME OLE-SAME OLE WITH H5 LOW CONTINUING OVER CENTRAL OHIO VALLEY.
LOW LEVEL MOISTURE FIELD IN PLACE AND...WITH CONTINUED COOL POOL
ALOFT...EXPECT MORE DIURNAL ENHANCEMENT OF PRECIP. IN FACT...SURE
LOOKS LIKE WE NEVER EXPERIENCE AN AIR MASS CHANGE. UPPER LOW
GRADUALLY FILLS AND MOVES NORTHWARD BY END OF PERIOD AND EXTENSION
OF BERMUDA HIGH THEN EXTENDS WESTWARD. CONTINUED CHANCE SHOWERS
AND THE POSSIBILITY OF AFTERNOON OR EVENING THUNDERSTORM.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
CONDITIONS WILL CONTINUE TO FLUCTUATE BETWEEN MVFR AND VFR
THROUGH THE AFTERNOON AS THUNDERSTORM COVERAGE CONTINUES TO
EXPAND. CONDITIONS COULD OCCASIONALLY DROP TO IFR IN ANY
THUNDERSTORM THAT CROSSES A TAF SITE THROUGH THE LATE
AFTERNOON/EVENING.

SHOWER AND THUNDERSTORM COVERAGE SHOULD DIMINISH AFTER SUNSET BUT
SOME MVFR/IFR IS EXPECTED ONCE AGAIN OVERNIGHT AT MOST LOCATIONS.

OUTLOOK.../SATURDAY THROUGH TUESDAY/...
OCCASIONAL RESTRICTIONS IN DAYTIME SHOWERS AND THUNDERSTORMS AND
OVERNIGHT FOG IS EXPECTED THROUGH MUCH OF THE PERIOD AS SEVERAL
UPPER LEVEL DISTURBANCES CROSS THE REGION.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

KRAMAR
Hazardous weather outlook, Jun 28, 1:19 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
119 PM EDT FRI JUN 28 2013

MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012-
021>023-041-291730-
GARRETT-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-ALLEGHENY-WASHINGTON-
GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
119 PM EDT FRI JUN 28 2013

...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ALSO MAY PRODUCE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY REPORTS OF SEVERE WEATHER OR FLOODING TO THE
NATIONAL WEATHER SERVICE OFFICE IN PITTSBURGH.

OHZ039>041-048>050-PAZ020-023-WVZ001-291730-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-BEAVER-
INDIANA-HANCOCK-
119 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

PAZ007>009-013>016-022-291730-
MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG-
119 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

VERY HEAVY RAINFALL AND FLASH FLOODING ON THURSDAY HAS LEFT SOIL
CONDITIONS SATURATED. SHOWERS AND THUNDERSTORMS EXPECTED THIS
AFTERNOON AND EVENING WILL PRODUCE VERY HEAVY RAINFALL THAT COULD
LEAD TO LOCALIZED FLASH FLOODING THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY REPORTS OF SEVERE WEATHER OR FLOODING TO THE
NATIONAL WEATHER SERVICE OFFICE IN PITTSBURGH.

KRAMAR

In the hours before

Local storm report, Jun 28, 2:00 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
200 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             MCKEES ROCKS            40.47N  80.06W
06/28/2013  M0.75 INCH       ALLEGHENY          PA   PUBLIC

0150 PM     TSTM WND DMG     GRINDSTONE              40.02N  79.83W
06/28/2013                   FAYETTE            PA   PUBLIC

            LARGE TREE DOWN BLOCKING ENTIRE ROADWAY - NEW HILL ROAD

0151 PM     HAIL             CRAFTON                 40.43N  80.07W
06/28/2013  E1.00 INCH       ALLEGHENY          PA   PUBLIC

&&

EVENT NUMBER PBZ1302234
EVENT NUMBER PBZ1302235
EVENT NUMBER PBZ1302236

ASMITH
Local storm report, Jun 28, 2:06 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
206 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             CONNELLSVILLE           40.02N  79.59W
06/28/2013  M1.00 INCH       FAYETTE            PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ1302237

DARNLEY
Local storm report, Jun 28, 2:08 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
208 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             DAWSON                  40.05N  79.66W
06/28/2013  M1.00 INCH       FAYETTE            PA   TRAINED SPOTTER

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER PBZ1302237

DARNLEY
Special weather statement, Jun 28, 2:19 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT FRI JUN 28 2013

PAZ022-023-073-281845-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-
219 PM EDT FRI JUN 28 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WESTMORELAND...SOUTH
CENTRAL ARMSTRONG AND SOUTHWESTERN INDIANA COUNTIES...

AT 215 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PLUM...MOVING
EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

  LOCATIONS IMPACTED INCLUDE...
  APOLLO...             VANDERGRIFT...        SALTSBURG...
  BLAIRSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER BY CALLING...412-262-1988...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

LAT...LON 4062 7916 4040 7923 4043 7969 4062 7969

MANNING
Local storm report, Jun 28, 2:20 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
220 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             GAYLY                   40.45N  80.14W
06/28/2013  M1.00 INCH       ALLEGHENY          PA   PUBLIC

&&

EVENT NUMBER PBZ1302238

DARNLEY
Local storm report, Jun 28, 2:31 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
231 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      SCOTTDALE               40.10N  79.59W
06/28/2013                   WESTMORELAND       PA   EMERGENCY MNGR

            PITTSBURGH STREET IN SCOTTDALE OFFICES FLOODED

&&

EVENT NUMBER PBZ1302239

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 11:51 AM EDTSpecial Weather StatementPBZTucker39 min
Jun 28, 12:01 PM EDTSpecial Weather StatementPBZBrooke29 min
Jun 28, 12:24 PM EDTSpecial Weather StatementPBZMarshall51 min
Jun 28, 12:41 PM EDTSevere Thunderstorm WarningPBZMarshall49 min
Jun 28, 12:51 PM EDTSevere Thunderstorm WarningPBZMarshall24 min
Jun 28, 1:10 PM EDTSevere Thunderstorm WarningPBZMarshall, Wetzel50 min
Jun 28, 1:22 PM EDTSevere Thunderstorm WarningPBZMonongalia68 min
Jun 28, 1:59 PM EDTSevere Thunderstorm WarningPBZMarion, Wetzel61 min
Jun 28, 2:14 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston46 min
Jun 28, 2:35 PM EDTSevere Thunderstorm WarningPBZPreston70 min
Jun 28, 3:26 PM EDTSevere Thunderstorm WarningPBZPreston34 min
Jun 28, 4:22 PM EDTSpecial Weather StatementPBZHancock23 min
Jun 28, 4:28 PM EDTSevere Thunderstorm WarningPBZHancock47 min
Jun 28, 4:36 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock39 min

Nearby

Flash Flood Warnings in West Virginia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.